Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Feeling of something moving in scrotum and feet, subsided with albendazole, now have feeling of something moving in head. Remedy?

i have been feeling someting moving about within me.I started feeling it over 18 years ago moving in my scrotum and then my feet . I saw a doctorback then in my country he gave me some albendazole and it stopped for a long time. now i live in canada and have complained to many doctors but they dont seem to know what is wrong . i am now uncomfortable because it has now started moving in my head. I have tried to get som albendazole but cant find any . what should i do
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ayurveda Specialist 's  Response
1. feeling of something moving inside scrotum [bag of worms], could be parasites? .
2. It is possible for parasites to disseminate which means they can leave the gastrointestinal tract and migrate to other body organs [feet an head in your case], If this is the case, alternative treatments [CAM] are not going to be that effective but rather prescriptive medicines would be the choice ( like Albendazole).
3. Consult a Parasitologist[Infectious disease Doctor] who will examine you and can prescribe albendazole, if you cannot find it.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor